RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Borisenko, Alexander Andreevich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 41

Number of views:
This page:3089
Abstract pages:13176
Full texts:4812
References:1254
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8996
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214077

Publications in Math-Net.Ru
2020
1. A. A. Borisenko, D. D. Sukhorebska, “Simple closed geodesics on regular tetrahedra in Lobachevsky space”, Mat. Sb., 211:5 (2020),  3–30  mathnet; Sb. Math., 211:5 (2020), 617–642  isi
2016
2. A. A. Borisenko, “Immersion of Kähler Manifolds in the Class of Convex Submanifolds”, Mat. Zametki, 100:4 (2016),  504–509  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 526–530  isi  scopus
2014
3. A. A. Borisenko, K. D. Drach, “Isoperimetric Inequality for Curves with Curvature Bounded Below”, Mat. Zametki, 95:5 (2014),  656–665  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 590–598  isi  scopus
4. A. A. Borisenko, “On the cylindricity of submanifolds containing a line in Minkowski space”, Mat. Sb., 205:7 (2014),  25–42  mathnet  mathscinet  zmath  elib; Sb. Math., 205:7 (2014), 936–952  isi  scopus
2013
5. A. A. Borisenko, K. D. Drach, “Closeness to spheres of hypersurfaces with normal curvature bounded below”, Mat. Sb., 204:11 (2013),  21–40  mathnet  mathscinet  zmath  elib; Sb. Math., 204:11 (2013), 1565–1583  isi  scopus
2011
6. A. A. Borisenko, E. V. Petrov, “Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian”, Mat. Zametki, 89:5 (2011),  794–796  mathnet  mathscinet; Math. Notes, 89:5 (2011), 746–748  isi  scopus
7. A. A. Borisenko, “One-to-One Projectability of Closed Surfaces in a Spherical Space”, Mat. Zametki, 89:1 (2011),  120–121  mathnet  mathscinet; Math. Notes, 89:1 (2011), 131–132  isi  scopus
2010
8. A. A. Borisenko, E. A. Olin, “The Global Structure of Locally Convex Hypersurfaces in Finsler–Hadamard Manifolds”, Mat. Zametki, 87:2 (2010),  163–174  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 155–164  isi  scopus
9. A. A. Borisenko, “On Isometric Immersion of Nilmanifolds in Euclidean space”, Mat. Zametki, 87:1 (2010),  130–132  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 122–124  isi  scopus
2008
10. A. A. Borisenko, E. A. Olin, “Asymptotic properties of Hilbert geometry”, Zh. Mat. Fiz. Anal. Geom., 4:3 (2008),  327–345  mathnet  mathscinet  zmath  isi
2007
11. A. A. Borisenko, E. A. Olin, “Some comparison theorems in Finsler–Hadamard manifolds”, Zh. Mat. Fiz. Anal. Geom., 3:3 (2007),  298–312  mathnet  mathscinet  zmath
12. A. A. Borisenko, O. V. Leibina, “Chern–Lashof Absolute Curvature of Complex Submanifolds and Volumes of Grassmann Images”, Mat. Zametki, 81:5 (2007),  666–675  mathnet  mathscinet  zmath  elib; Math. Notes, 81:5 (2007), 596–604  isi  scopus
2006
13. A. A. Borisenko, “Compact spacelike surfaces in the 3-dimensional de Sitter space”, Zh. Mat. Fiz. Anal. Geom., 2:1 (2006),  3–8  mathnet  mathscinet  zmath  elib
2002
14. A. A. Borisenko, O. V. Leibina, “Classification of the points of two-dimensional and three-dimensional complex submanifolds according to the Grassmann image”, Mat. Fiz. Anal. Geom., 9:4 (2002),  572–594  mathnet  mathscinet  zmath
2001
15. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Uspekhi Mat. Nauk, 56:3(339) (2001),  3–78  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 425–497  isi  scopus
2000
16. A. A. Borisenko, “On locally convex hypersurfaces in Hadamard manifolds”, Mat. Zametki, 67:4 (2000),  498–507  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 425–432  isi
1999
17. A. A. Borisenko, D. I. Vlasenko, “Asymptotic behavior of volume of convex sets in Adamar manifold”, Mat. Fiz. Anal. Geom., 6:3/4 (1999),  223–233  mathnet  mathscinet  zmath
18. A. Borisenko, M. L. Rabelo, K. Tenenblat, “Strongly parabolic timelike submanifolds of Minkowsky space”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  10–21  mathnet  mathscinet  zmath
19. A. A. Borisenko, “On explicitly given saddle surfaces in a spherical space”, Uspekhi Mat. Nauk, 54:5(329) (1999),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1021–1022  isi  scopus
1998
20. A. A. Borisenko, “Extrinsic geometry of parabolic and saddle multidimensional manifolds”, Uspekhi Mat. Nauk, 53:6(324) (1998),  3–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1111–1158  isi  scopus
1997
21. A. A. Borisenko, D. I. Vlasenko, “Convex surfaces in Hyperbolic space”, Mat. Fiz. Anal. Geom., 4:3 (1997),  278–285  mathnet  zmath
22. A. A. Borisenko, “Negative exterior curvature foliations on compact Riemannian manifolds”, Mat. Zametki, 62:5 (1997),  673–676  mathnet  mathscinet  zmath; Math. Notes, 62:5 (1997), 562–565  isi
23. A. A. Borisenko, “Extrinsic geometry of strongly parabolic multidimensional submanifolds”, Uspekhi Mat. Nauk, 52:6(318) (1997),  3–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1141–1190  isi  scopus
1996
24. A. A. Borisenko, “On compact submanifolds of nonpositive external curvature in Riemannian spaces”, Mat. Zametki, 60:1 (1996),  3–10  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 3–7  isi
25. A. A. Borisenko (jr.), “Harmonic morphisms associated with minimal strongly parabolic surfaces in Euclidean space”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 1,  3–12  mathnet  mathscinet  zmath
1995
26. A. A. Borisenko, S. A. Ostroumov, “On the cylindricity of complete strong parabolic Kahler submanifolds in complex Hermitian space”, Mat. Fiz. Anal. Geom., 2:3 (1995),  284–295  mathnet  zmath
1992
27. A. A. Borisenko, “A Liouville-type theorem for the equation of special Lagrangian manifolds”, Mat. Zametki, 52:5 (1992),  22–25  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1094–1096  isi
28. A. A. Borisenko, “Isometric submanifolds of arbitrary codimension in Euclidean space with the same Grassman image”, Mat. Zametki, 52:4 (1992),  29–34  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1012–1015  isi
29. A. A. Borisenko, “Unique determination of multidimensional submanifolds of Euclidean space from the Grassman image”, Mat. Zametki, 51:1 (1992),  8–15  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 6–11  isi
1991
30. A. A. Borisenko, A. L. Yampol'skii, “Riemannian geometry of fibre bundles”, Uspekhi Mat. Nauk, 46:6(282) (1991),  51–95  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:6 (1991), 55–106  isi
31. A. A. Borisenko, Yu. A. Nikolaevskii, “Grassmann manifolds and the Grassmann image of submanifolds”, Uspekhi Mat. Nauk, 46:2(278) (1991),  41–83  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:2 (1991), 45–94  isi
1990
32. A. A. Borisenko, Yu. A. Nikolaevskii, “Surfaces with maximal curvature of the Grassmann image”, Mat. Zametki, 48:3 (1990),  12–19  mathnet  mathscinet  zmath; Math. Notes, 48:3 (1990), 880–885  isi
1989
33. A. A. Borisenko, “Surfaces with Chern–Lashof absolute curvature equal to the area of the Grassman image”, Mat. Zametki, 46:3 (1989),  9–11  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 687–688  isi
1987
34. A. A. Borisenko, “On extremal properties of compact surfaces on nonpositive extrinsic curvature”, Dokl. Akad. Nauk SSSR, 294:2 (1987),  265–268  mathnet  mathscinet  zmath
35. A. A. Borisenko, A. L. Yampol'skii, “On the Sasaki metric of the tangent and normal bundle”, Dokl. Akad. Nauk SSSR, 294:1 (1987),  19–22  mathnet  mathscinet  zmath
36. A. A. Borisenko, A. L. Yampol'skii, “On the Sasaki metric of the normal bundle of a submanifold in a Riemannian space”, Mat. Sb. (N.S.), 134(176):2(10) (1987),  158–176  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 157–175
37. A. A. Borisenko, “On extremal properties of compact parabolic surfaces in a Riemannian space”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  112–126  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 113–127
1981
38. A. A. Borisenko, “Extrinsically geometric, topological properties of parabolic and saddle surfaces in symmetric spaces of rank one”, Dokl. Akad. Nauk SSSR, 257:4 (1981),  783–787  mathnet  mathscinet  zmath
39. A. A. Borisenko, “On the extrinsic geometric properties of parabolic surfaces and topological properties of saddle surfaces in symmetric spaces of rank one”, Mat. Sb. (N.S.), 116(158):3(11) (1981),  440–457  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:3 (1983), 401–415
40. A. A. Borisenko, “Surfaces of nonpositive extrinsic curvature in spaces of constant curvature”, Mat. Sb. (N.S.), 114(156):3 (1981),  339–354  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:3 (1982), 297–310
1977
41. A. A. Borisenko, “Complete $l$-dimensional surfaces of nonpositive extrinsic curvature in a Riemannian space”, Mat. Sb. (N.S.), 104(146):4(12) (1977),  559–576  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:4 (1977), 485–499  isi

2019
42. A. A. Borisenko, A. Yu. Vesnin, N. M. Ivochkina, “On the 100th anniversary of the birth of Aleksei Vasil'evich Pogorelov”, Uspekhi Mat. Nauk, 74:6(450) (2019),  171–193  mathnet; Russian Math. Surveys, 74:6 (2019), 1135–1157
2013
43. A. A. Borisenko, V. A. Gorkavyy, V. I. Diskant, I. Kh. Sabitov, A. T. Fomenko, V. T. Fomenko, “The seventieth birthday of Yurii Akhmetovich Aminov”, Zh. Mat. Fiz. Anal. Geom., 9:2 (2013),  267–272  mathnet  mathscinet
2006
44. A. A. Borisenko, “Aleksej Vasil'evich Pogorelov is a mathematician of surprising forse”, Zh. Mat. Fiz. Anal. Geom., 2:3 (2006),  231–267  mathnet  mathscinet  zmath
45. V. A. Aleksandrov, A. A. Borisenko, Yu. F. Borisov, Yu. D. Burago, V. V. Vershinin, E. P. Volokitin, L. I. Kononenko, S. S. Kutateladze, Yu. G. Reshetnyak, E. D. Rodionov, A. S. Romanov, S. A. Treskov, V. A. Sharafutdinov, “Viktor Andreevich Toponogov (obituary)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  153–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 341–345  isi
2003
46. V. A. Aleksandrov, V. I. Arnol'd, A. A. Borisenko, Yu. F. Borisov, V. A. Zalgaller, S. S. Kutateladze, V. A. Marchenko, A. D. Milka, Yu. G. Reshetnyak, I. Kh. Sabitov, “Aleksei Vasil'evich Pogorelov (obituary)”, Uspekhi Mat. Nauk, 58:3(351) (2003),  173–175  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:3 (2003), 593–596  isi
1999
47. A. D. Aleksandrov, A. A. Borisenko, V. A. Zalgaller, V. A. Marchenko, K. V. Maslov, A. D. Milka, S. P. Novikov, Yu. G. Reshetnyak, I. V. Skrypnik, E. Ya. Khruslov, “Aleksei Vasil'evich Pogorelov (on his 80th birthday)”, Uspekhi Mat. Nauk, 54:4(328) (1999),  188–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 869–872  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020